Open Access
31 January 2005 Quasilinear degenerate elliptic unilateral problems
L. Aharouch, Y. Akdim, E. Azroul
Abstr. Appl. Anal. 2005(1): 11-31 (31 January 2005). DOI: 10.1155/AAA.2005.11


We will be concerned with the existence result of a degenerate elliptic unilateral problem of the form Au+H(x,u,u)=f, where A is a Leray-Lions operator from W1,p(Ω,w) into its dual. On the nonlinear lower-order term H(x,u,u), we assume that it is a Carathéodory function having natural growth with respect to |u|, but without assuming the sign condition. The right-hand side f belongs to L1(Ω).


Download Citation

L. Aharouch. Y. Akdim. E. Azroul. "Quasilinear degenerate elliptic unilateral problems." Abstr. Appl. Anal. 2005 (1) 11 - 31, 31 January 2005.


Published: 31 January 2005
First available in Project Euclid: 19 April 2005

zbMATH: 1236.35081
MathSciNet: MR2142153
Digital Object Identifier: 10.1155/AAA.2005.11

Rights: Copyright © 2005 Hindawi

Vol.2005 • No. 1 • 31 January 2005
Back to Top